# SDR HEEA082819

- Difficulty date: January 2, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6321 · Main Rotor Brake
- Part: O-Ring
- Condition: Cut
- Location: Powerpack
- Component: Powerpack
- Component part number: 7665009803103
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR BRAKE POWERPACK O-RING CUT.
